# SDR SWAA2025081393153

- Difficulty date: July 19, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT BASE AT FWD GALLEY AREA .  REPLACED GALLEY 1 EMERGENCY EXIT BASE AT FWD GALLEY AREAI.A.W. BOEING 737-700 AMM 33-51-01-960-802. TEST IS OK.;
